MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G22553
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic variceal ligation (evl) in the esophagus, the physician used a cook 6 shooter saeed multi-band ligator.It was reported that after the device reached the target site, it successfully suctioned the target polyp, but each deployed ligation loop slipped and failed to capture the polyp.After all loops had been deployed without success, the physician withdrew the device, replaced it with a new set, and successfully completed the ligation.Other than the deployed bands, a section of the device did not remain in the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a clear plastic bag with an open box and tray from the lot number provided in the report.The label matches the product returned.The barrel and bands were not included in the return.A photo of the box label was provided and the lot number matches that in the report.Our laboratory evaluation of the product said to be involved could not confirm the report based on the condition of the returned device, the barrel was no longer attached to the trigger cord and the barrel/bands were not returned.There was a reddish brown substance present on the trigger cord.A visual examination of the device was performed.The trigger cord was examined and all twelve deployment beads were present.The beads were verified for correct location using bead inspection plate.The beads were examined using magnification and found to be correctly filled and had no evidence of excess flash.The length of the trigger cord was measured between the knots and is within the established tolerance.The trigger cord was intact and not broken.An evaluation of the handle wheel movement was performed and the wheel functioned as intended.A product-specific discrepancy that could have caused or contributed to this observation was not observed during our laboratory analysis.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the returned device could not confirm the report, the barrel was no longer attached to the trigger cord and the barrel/bands were not returned.A definitive cause for the reported observation could not be determined because the condition of the product said to be involved prohibited a complete evaluation.A discrepancy or anomaly that could have contributed to the reported observation was not observed during our laboratory analysis of the returned product.Slippage of the band from the varix can occur if the endoscope is advanced beyond the banded site.The instructions for use caution the user: "passing endoscope over a previously placed band may dislodge band." prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23717646
Report Number1037905-2025-00812
Device Sequence Number8845527
Product Code MND
UDI-Device Identifier00827002225534
UDI-Public(01)00827002225534(17)260618(10)W4948973
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberG22553
Device Catalogue NumberMBL-6
Device Lot NumberW4948973
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDOSCOPE - UNKNOWN MAKE OR MODEL
Patient Age46 YR
Patient SexMale
Patient Weight53 KG